Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On recurrence of a random walk in the plane


Authors: Kai Lai Chung and Torgny Lindvall
Journal: Proc. Amer. Math. Soc. 78 (1980), 285-287
MSC: Primary 60J15
DOI: https://doi.org/10.1090/S0002-9939-1980-0550514-6
MathSciNet review: 550514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to establish a sufficient condition for recurrence of a random walk $ ({S_n})$ in $ {R^2}$. It follows from it that if $ {S_n}/{n^{1/2}}$ is asymptotically normal then we have recurrence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J15

Retrieve articles in all journals with MSC: 60J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550514-6
Article copyright: © Copyright 1980 American Mathematical Society